• Users Online: 303
  • Print this page
  • Email this page
DRUG PROFILE
Year : 2012  |  Volume : 3  |  Issue : 1  |  Page : 62-65

Finasteride and sexual side effects


Consultant Dermatologist- Hair Transplant Surgeon, Venkat Charmalaya- Centre for Advanced Dermatology, Bangalore, India

Correspondence Address:
Venkataram Mysore
Venkat Charmalaya- Centre for advanced Dermatology, 3437, 1 G cross, 7th Main, Subbanna Garden, Vijay Nagar, Bangalore - 560040
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2229-5178.93496

Rights and Permissions

Finasteride, a 5-alpha reductase inhibitor, widely used in the medical management of male pattern hairloss, has been reported to cause sexual side effects. This article critically examines the evidence available and makes recommendations as to how a physician should counsel a patient while prescribing the drug.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed12671    
    Printed122    
    Emailed4    
    PDF Downloaded743    
    Comments [Add]    
    Cited by others 5    

Recommend this journal